MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229738
Medical Device Problem Codes Difficult to Insert (1316); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during procedure the probe bends too much during the operation, despite the safety measures taken, making it impossible to unbend.The operation had to be stopped 3 times to reposition the probe.There was 20 minutes delay in the procedure. the procedure was completed with the reported product.There was no patient injruy.
 
Additional Manufacturer Narrative
H3: analysis of the device was completed and found that visually the device was returned in a u-shape state.There was a yellowish residue on the outside diameter of the cuff balloon.Under magnification, there were small voids in the blue ink trace (underneath the adhesive).Due to the wire harness being cut, each wire was stripped to perform continuity testing.Electrically, the resistance from end to end shall be less than 200 ohms, and the actual measurements were 42 ohms (blue), 13 ohms (blue with white stripe), 19 ohms (red), and 20 ohms (red with white stripe) which all electrodes were in specification.Functionally, for further analysis, a syringe was used to inject 15cc of air into the cuff and the cuff inflated and deflated with no issues.The device failed console functional testing due to defective state of the wire harness upon return.In the returned condition, there was no out of specification co ndition that was related to the complaint.H6: codes updated.Previously applied codes fdm b17 and fdr c20 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key20769051
Report Number9612501-2024-02979
Device Sequence Number8137314
Product Code ETN
UDI-Device Identifier00763000041533
UDI-Public00763000041533
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229738
Device Catalogue Number8229738
Device Lot Number0228304306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date01/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown